# SDR RAIA201106120002

- Difficulty date: June 12, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 26,697 hours, 25,112 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FLIGHT CREW GOT A PITCH COMPARISON ERROR.  AIRCRAFT RETURNED TO STL.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE NR 1 AHRS.  SYSTEM OPS CHECKED GOOD.
